# SDR SWAA2025100210532

- Difficulty date: September 2, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 39,747 hours, 19,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BTW BS 847 TO BS 867 LBL 23 WL 204 AT AFT CARGO COMPARTMENT.  REPLACED WEB LOCATED BTW BS 847 TO BS 867 LBL 23 WL 204 CEILING AREA AT AFT CARGO COMPARTMENT IAW SRM 51-40-02 AND DWG 149A8100,  SHEET 1, REV-.
